# SDR SWAA2022112273334

- Difficulty date: November 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 9,887 hours, 4,387 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT FL370; CAPT. WINDOW L1 STARTED TO ARC FROM LOWER LEFT CORNER. SEVERAL SECONDS LATER THE WINDSCREEN SHATTERED; QRH COMPLETED.  R&R L1 WHCU PER AMM 30-41-11
